MathSciNet Relay Station
MathSciNet bibliographic data
MR1727335 76M10 (76D99 76M20 76T20 76T99)
Maury, B. Direct simulations of $2$D fluid-particle flows in biperiodic domains. J. Comput. Phys. 156 (1999), no. 2, 325–351.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement